# SDR 96ZZZM494

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 870
- Part time: 46,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, HFEC HAS INDICATED CRACKS ONE EACH STATION 870 JUST BELOW STRINGER 9R MAIN FRAME SPLICE OUTBOARD FLANGE, CRACKS LOCATED NEXT TO AFT ROW, ROW 3 NEXT TO BOTTOM HOLE (THIRD HOLE FROM TOP) AT ABOUT 11 O'CLOCK POSITION.  REAMED HOLE TO NEXT SIZE .0156 AS PER SRM 51-30-2.  PARTIAL REPLACEMENT OF TERMINAL FITTING STRINGER 9 TO STRINGER 12 RIGHT SIDE BS 870 AS PER SB 727-53-0194.  COMPLIED WITH SB PER ECD 92-727-5311-006.
